# SDR ORJA98104

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: PPSIB
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4-6 LIGHTS INOP.  REMOVED AND REPLACED FORWARD GALLEY LIGHT CHARGER.  OPS CHECK GOOD.  (M)
